Seriously apart from bringing down my tsh levels to normal range which doesn't really have any physical benefits that I can feel, why am I taking this medicine. I have less energy, my hair still falls out, I'm still always tired, my vision is still getting worse and now I have levothyroxine side effects, headaches real blinders and muscle weakness which I never had before. I'm seriously questioning my sanity because I'm still taking it. Also my weight has increased since my tsh at normal range????? This doesn't make sense to me, shouldn't my weight problem be the other way round ????. I'm so confused. My doctor told me to just take naproxin for my headaches which isn't very efficient so I've been taking zapain. I feel I'm gonna end up like Michael Jackson and become over medicated, how can I stop this, can anyone suggest anything???
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.